# SDR SWIA200413583

- Difficulty date: July 10, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 24,468 hours, 32,122 cycles
- System (JASC): 2701 · Control Column Section
- Part: Spring
- Condition: Broken
- Location: Control Column
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR FEELS HEAVY.  INSTALLED SERVICEABLE SPRING ON CAPTAINS CONTROL COLUMN.  OPERATIONAL CHECK GOOD.
